# SDR DALA2024010200031

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N336DX
- Make and model: Airbus A321-213
- Aircraft serial: 8063
- Aircraft time: 18,106 hours, 8,189 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3036 DOOR 4R SLIDE INDICATION INOP AT CRUISE ALTITUDE FL340. DOOR INDICATED SLIDE ARMED AFTER LANDING. CORRECTIVE ACTION: CLEANED GIRT BAR FITTINGS. 4R SLIDE INDICATION CKS GOOD. REF A321 AMM 52-73. OK FOR SERVICE. (9001058)
